p-Johnson homomorphisms and pro-p groups

Masanori Morishita, Yuji Terashima

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)


    We propose an approach to study non-Abelian Iwasawa theory, using the idea of Johnson homomorphisms in low dimensional topology. We introduce arithmetic analogues of Johnson homomorphisms/maps, called the p-Johnson homomorphisms/maps, associated to the Zassenhaus filtration of a pro-p Galois group over a Zp-extension of a number field. We give their cohomological interpretation in terms of Massey products in Galois cohomology.

    Original languageEnglish
    Pages (from-to)102-136
    Number of pages35
    JournalJournal of Algebra
    Publication statusPublished - Jun 1 2017

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory


    Dive into the research topics of 'p-Johnson homomorphisms and pro-p groups'. Together they form a unique fingerprint.

    Cite this